Finding Bayesian Optimal Designs for Nonlinear Models: A Semidefinite Programming-Based Approach

Wong, Weng Kee, Duarte, Belmiro P. M. . International Statistical Review 2015. 83 (2) :239-262

Locate this article in:

Bibtex

@article{CIS-445120,
  Author = {Wong, Weng Kee and Duarte, Belmiro P. M.},
  Title = {Finding Bayesian Optimal Designs for Nonlinear Models: A Semidefinite Programming-Based Approach},
  Journal = {International Statistical Review},
  Volume = {83},
  Number = {2},
  Year = {2015},
  Pages = {239--262},
  Keywords = {}
}

Similar articles